# SDR AALA202108041381

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,904 hours, 7,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH FLIGHT ATTENDANTS CHECK DOOR PRESSURE 4R ILLUMINATED ON THEIR PANEL. SERVICED 4R CABIN DOOR ASSIST DAMPER IAW AMM 52-10-00.
